Doctor insights on:
Can I Take Aspirin To Relieve Stomach Pain
Can stomach ulcers make you nauseous? I heard aspirin can cause stomach ulcers if you take it on an empty stomach, which I do frequently, and i've been feeling nauseous and having stomach pain lately. Is it an ulcer?
Can one take Aspiring if he/she has erosive gastritis? Have been taking Plavix
for Xience V stent for 7 months now,constant stomach pain, taken off aspirin 3.5 m ago, no change. Also Protonix (pantoprazole) 20mg a day.
Yes.: Aspirin can cause erosive gastritis in some people. If you were told to stop it, don't start it again. Also, don't take ibuprofen, or naprosyn. Call your doctor about the best meds for you to take and in what dosage for pain If you have persistent pain not responding to Protonix (pantoprazole) also call your doc for help.If dizziness, increasing pain, fever, vomiting, blood in stool (black or red) to ER. ...Read more
Pill gastritis: Aspirin, especially un-coated ones, can be very irritating to an empty stomach, and can cause nausea/vomiting and pain. You should eat or drink with aspirin, and consider the "enteric-coated" types. Also, use the lowest mg recommended for your condition (81 or 162 if don't require 324mg). If pain comes on, antacid should stop. If not, ask your dr. ...Read more
Is there anything other then going to a hospital to get rid of stomach pain caused by a large overdose of aspirin?
It would be silly: For anyone here to tell you of a home remedy. There are many side effects of overdose of Aspirin including ulcer and bleeding, kidney problem and acid-base disturbance, liver problem, etc.. It would be devastating if we tell you not to go to the hospital, and please do so. ...Read more
After taking painkiller for migraine fiorinal (aspirin butalbital and caffeine) I have really bad stomach pain. How do I treat it?
Stop taking med: So you want to take a drug to stop side effect of another drug? Why not just stop taking 1st drug? In the case of migraines, find another option that doesn't cause stomach aches (possibly due to aspirin). Chat w/your family doc about options. Check out http://alvinblin.blogspot.com/2012/04/evidence-based-migraine-prevention.html for prevention options. ...Read more